# SDR DXTA2024022811031

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N451QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500665
- Aircraft time: 1,725 hours, 1,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005779
- Condition: Faulted
- Location: Emerency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ON IN FLIGHT WITH SWITCH IN ARM POSITION.  REMOVED & REPLACED THE FWD BATTERY. REMOVED REPLACED THE AFT BATTERY IAW AMM 33·52·01·000·801·A/400 & JJ-52-01-400-801·A.
